# SDR ASAA2013022493956

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 18,948 hours, 5,956 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA CONTINUES TO SHOW ERRORS INDICATIVE OF EGT INDICATION SYS ANOMALIES.  ALL OTHER PARAMETERS ARE NORMAL.  COCKPIT INDICATION IS STILL WITHIN RANGE.  FOUND T49.5 PROBE S4 OUT OF RANGE. NO SYS FAULTS NOTED REF. T/C 78273000.  R & R T49.5 S4 PROB3, REF AMM 77-21-01.  OPS NORMAL IAW TASK 71-00-00-800-811-F00.
